# SDR CA000530010

- Difficulty date: January 16, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 3,850 hours
- Engine: Pwa PT6T3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: 2120606003E
- Condition: Delaminated
- Location: Fuel Cell
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING FLEXIBLE LINES INSIDE THE FUEL CELL, IT WAS NOTED THAT THE BOTTOM OF THE FUEL CELL WAS SPONGY.  IT WAS THEN DESCOVERED THAT LAYERS OF RUBBER WERE BREAKING DOWN AND SEPARATING.
